# SDR CA140623002

- Difficulty date: June 20, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Diamon DA20-A1
- Aircraft time: 9,670 hours
- Engine: Rotax ROTAX912F3
- Propeller: Hofman HOV352F
- System (JASC): 7800 · Engine Exhaust System
- Part: Riser
- Part number: 2078000103
- Condition: Sheared
- Location: Lt Exhaust
- Part time: 121 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORT A LOUD NOISE FROM ENGINE.  ACFT RETURNED AND A VISUAL INSPECTION WAS CARRIED OUT.  THE LT AFT EXHAUST RISER WAS FOUND SHEARED IN HALF.  RT AFT RISER WAS FOUND WARPED.  THE ENGINE HAS HAD PREVIOUS INDICATIONS OF HIGH CHT.
